# SDR AALA202206220001

- Difficulty date: June 20, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 28,602 hours, 5,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 12C EMERGENCY LIGHT INOPERATIVE. REPAIRED BROKEN WIRE AT 12C EMERGENCY CONNECTOR PER ESPN 20-43-13. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
